Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 20138, 6 pages
Research Article

Polynomial Rings over Pseudovaluation Rings

School of Applied Physics and Mathematics, Shri Mata Vaishno Devi University, P/o Kakryal, Katra, 182301, India

Received 5 March 2007; Accepted 1 August 2007

Academic Editor: Howard E. Bell

Copyright © 2007 V. K. Bhat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. K. Bhat, “Polynomial Rings over Pseudovaluation Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 20138, 6 pages, 2007. doi:10.1155/2007/20138